| Model Number |
FIBERLOCK SUSPENSION SYSTEM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 03-feb-2026, an arthrex subsidiary employee reported via email that an ar-8988-cp fiberlock suspension implant kit experienced an issue during use in a cm joint repair procedure performed on (b)(6) 2026.During insertion of the anchor into the prepared bone hole, the suture tape detached from the anchor, causing the anchor to fall into the patient¿s thumb.The surgeon was unable to locate the anchor, and it is possible the anchor remains within the patient.The procedure was completed using a new ar-8988-cp fiberlock suspension implant kit.No significant surgical delay or additional anesthesia was reported.No additional surgery to retrieve the anchor is currently planned.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.